MAZZI, Luisa

MAZZI, Luisa  

Dipartimento di Scienze Matematiche  

001936  

Mostra records
Risultati 1 - 20 di 21 (tempo di esecuzione: 0.018 secondi).
Citazione Data di pubblicazione Autori File
A CHARACTERIZATION OF CENTRES VIA FIRST INTEGRALS / Mazzi, Luisa; Sabatini, M.. - In: JOURNAL OF DIFFERENTIAL EQUATIONS. - ISSN 0022-0396. - 76:(1988), pp. 222-237. 1-gen-1988 MAZZI, Luisa + -
A discussion about periodic and near-periodic stabilizing switching signals / Bacciotti, Andrea; Mazzi, Luisa. - ELETTRONICO. - (2010), pp. 250-255. ((Intervento presentato al convegno 8th IFAC Symposium on Nonlinear Control Systems tenutosi a Bologna (Italy) nel September 1-September 3 2010. 1-gen-2010 BACCIOTTI, AndreaMAZZI, Luisa -
A NECESSARY AND SUFFICIENT CONDITION FOR BOUNDED-INPUT BOUNDED-STATE STABILITY OF NONLINEAR SYSTEM / Bacciotti, Andrea; Mazzi, Luisa. - In: SIAM JOURNAL ON CONTROL AND OPTIMIZATION. - ISSN 0363-0129. - 39:(2000), pp. 478-491. 1-gen-2000 BACCIOTTI, AndreaMAZZI, Luisa -
An invariance principle for nonlinear switched systems / Bacciotti, Andrea; Mazzi, Luisa. - In: SYSTEMS & CONTROL LETTERS. - ISSN 0167-6911. - STAMPA. - 54:(2005), pp. 1109-1119. [10.1016/j.sysconle.2005.04.003] 1-gen-2005 BACCIOTTI, AndreaMAZZI, Luisa SyCoLe2005.pdf
Asymptotic controllability by means of eventually periodic switching rulesVol. 49(2) 2011, pp. 476-497 / Bacciotti, Andrea; Mazzi, Luisa. - In: SIAM JOURNAL ON CONTROL AND OPTIMIZATION. - ISSN 0363-0129. - STAMPA. - 49:2(2011), pp. 476-497. [10.1137/100798260] 1-gen-2011 BACCIOTTI, AndreaMAZZI, Luisa SIAM2011.pdf
COMMUTATORS AND LINEARIZATIONS OF ISOCHRONOUS CENTRES / Mazzi, Luisa; Sabatini, M.. - In: ATTI DELLA ACCADEMIA NAZIONALE DEI LINCEI. RENDICONTI LINCEI. MATEMATICA E APPLICAZIONI. - ISSN 1120-6330. - 11:(2000), pp. 81-98. 1-gen-2000 MAZZI, Luisa + -
Differential inclusions and monotonicity conditions for nonsmooth Lyapunov functions / Bacciotti, Andrea; Ceragioli, FRANCESCA MARIA; Mazzi, Luisa. - In: SET-VALUED ANALYSIS. - ISSN 0927-6947. - 8:(2000), pp. 299-309. [10.1023/A:1008763931789] 1-gen-2000 BACCIOTTI, AndreaCERAGIOLI, FRANCESCA MARIAMAZZI, Luisa 1396693.pdf
FLOQUET THEORY AND STABILIZATION OF PERIODIC SOLUTIONS / Bacciotti, A.; Mazzi, Luisa. - In: REVUE ROUMAINE DE MATHÉMATIQUES PURES ET APPLIQUÉES. - ISSN 0035-3965. - 39:(1994), pp. 285-293. 1-gen-1994 MAZZI, Luisa + -
From Artstein-Sontag theorem to the min-projection strategy / Bacciotti, Andrea; Mazzi, Luisa. - In: TRANSACTIONS OF THE INSTITUTE OF MEASUREMENT AND CONTROL. - ISSN 1477-0369. - ELETTRONICO. - 32:(2010), pp. 571-581. [10.1177/0142331208095427] 1-gen-2010 BACCIOTTI, AndreaMAZZI, Luisa TIMC.pdf
GENERATION OF STABLE LIMIT CYCLES IN CONTROLLABLE LINEAR SYSTEMS / Bacciotti, A.; Mazzi, Luisa; Sabatini, M.. - In: SYSTEMS & CONTROL LETTERS. - ISSN 0167-6911. - 28:(1996), pp. 43-48. 1-gen-1996 MAZZI, Luisa + -
GLOBAL FIRST INTEGRALS FOR PLANE SYSTEMS WITH FINITELY MANY SINGULARITIES / Mazzi, Luisa; Sabatini, M.. - In: NONLINEAR ANALYSIS. - ISSN 0362-546X. - 18:(1992), pp. 873-883. 1-gen-1992 MAZZI, Luisa + -
INVARIANT MEASURES FOR PLANE SYSTEMS WITH FINITELY MANY SINGULARITIES / Mazzi, Luisa. - In: RENDICONTI DEL SEMINARIO MATEMATICO. - ISSN 0373-1243. - 2:(1990), pp. 211-223. 1-gen-1990 MAZZI, Luisa -
LINEAR STABILIZATION OF NONLINEAR CASCADE SYSTEMS / Bacciotti, A.; Boieri, P.; Mazzi, Luisa. - In: MATHEMATICS OF CONTROL SIGNALS AND SYSTEMS. - ISSN 0932-4194. - 6:(1993), pp. 146-165. 1-gen-1993 MAZZI, Luisa + -
ON STABILIZATION OF TIME-DEPENDENT AFFINE CONTROL SYSTEMS / Mazzi, Luisa; Tabasso, V.. - In: RENDICONTI DEL SEMINARIO MATEMATICO. - ISSN 0373-1243. - 54:(1996), pp. 53-66. 1-gen-1996 MAZZI, Luisa + -
ON THE EXISTENCE OF GLOBAL FIRST INTEGRALS IN THE PLANE / Mazzi, Luisa; Sabatini, M.. - In: ANNALI DI MATEMATICA PURA ED APPLICATA. - ISSN 0373-3114. - CLXIII:(1993), pp. 143-160. 1-gen-1993 MAZZI, Luisa + -
Remarks on dwell time solutions and stability of families of nonlinear vector fields / Bacciotti, Andrea; Mazzi, Luisa. - In: IEEE TRANSACTIONS ON AUTOMATIC CONTROL. - ISSN 0018-9286. - STAMPA. - 54:8(2009), pp. 1886-1892. [10.1109/TAC.2009.2020672] 1-gen-2009 BACCIOTTI, AndreaMAZZI, Luisa IeeeTAC2009.pdf
SOME REMARKS ON K-ASYMPTOTIC STABILITY / Bacciotti, A; Mazzi, Luisa. - In: BOLLETTINO DELL'UNIONE MATEMATICA ITALIANA. A. - ISSN 0392-4033. - 7:(1994), pp. 353-363. 1-gen-1994 MAZZI, Luisa + -
Stabilisability of nonlinear systems by means of time-dependent switching rules / Bacciotti, Andrea; Mazzi, Luisa. - In: INTERNATIONAL JOURNAL OF CONTROL. - ISSN 0020-7179. - STAMPA. - 83:4(2010), pp. 810-815. [10.1080/00207170903453191] 1-gen-2010 BACCIOTTI, AndreaMAZZI, Luisa IJC2010.pdf
Stability of dynamical polysystems via families of Liapunov functions / Bacciotti, Andrea; Mazzi, Luisa. - In: NONLINEAR ANALYSIS. - ISSN 0362-546X. - STAMPA. - 67:(2007), pp. 2167-2179. 1-gen-2007 BACCIOTTI, AndreaMAZZI, Luisa NLATMA2007.pdf
STABILIZABILITY OF CLOSED ORBITS / Bacciotti, L.; Mazzi, Luisa. - In: SYSTEMS & CONTROL LETTERS. - ISSN 0167-6911. - 24:(1995), pp. 97-101. 1-gen-1995 MAZZI, Luisa + -